Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What causes numbness in feet?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 641 Questions
Question
MY FEET HAVE A NUMB FEELING TO THEM. i CAN STILL FEEL THINGS WITH THEM BUT THEY JUST FEEL UNCCOMFORTABLE ESPECIALLY IF i PUT THEM IN WATER TO GO SWIMMING, TAKE A BATH OR SOAK THEM. i HAVE SEEN A PODIATRIST BUT HE DOESN'T TELL ME ANYTHING ABOUT THE PROBLEM.
Posted Mon, 25 Aug 2014 in General Health
 
 
Answered by Dr. Gaurav Katiyar 1 hour later
Brief Answer:
Can be dificiency

Detailed Answer:
Hi,

I have gone through your query.

Main cause of numbness in feet is compression of nerve in the back. Since your back x-rays didn't show any sign of compression, it can be ruled out.

Other cause is deficiency of Vitamin B12 and D3 along with electrolyte imbalance.There can be poor conduction of nerve impulse.
I suggest you to go for blood test for levels of B12, D3, calcium, sodium and potassium along with nerve conduction test. Consult an Internal medicine specialist for clinical examinations also.

Hope I have answered you. You can close the discussion and rate the answer, if you don't have further query.

Wish you good health
Regards
Dr. Gaurav Katiyar
For further queries you can contact me directly on http://bit.ly/DrGaurav
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor